Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




168 Publications

2012 | Journal Article | IST-REx-ID: 2912
Edelsbrunner, Herbert, and Nataliya Strelkova. “Configuration Space for Shortest Networks .” Uspekhi Mat. Nauk 67, no. 6 (2012): 203–4. https://doi.org/10.4213/rm9503.
View | DOI
 
2012 | Conference Paper | IST-REx-ID: 3129   OA
Busaryev, Oleksiy, Sergio Cabello, Chao Chen, Tamal Dey, and Yusu Wang. “Annotating Simplices with a Homology Basis and Its Applications,” 7357:189–200. Springer, 2012. https://doi.org/10.1007/978-3-642-31155-0_17.
View | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3256   OA
Edelsbrunner, Herbert, and Michael Kerber. “Dual Complexes of Cubical Subdivisions of ℝn.” Discrete & Computational Geometry 47, no. 2 (2012): 393–414. https://doi.org/10.1007/s00454-011-9382-4.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3120   OA
Brown, Gavin, Michael Kerber, and Miles Reid. “Fano 3 Folds in Codimension 4 Tom and Jerry Part I.” Compositio Mathematica 148, no. 4 (2012): 1171–94. https://doi.org/10.1112/S0010437X11007226.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3310   OA
Bendich, Paul, Sergio Cabello, and Herbert Edelsbrunner. “A Point Calculus for Interlevel Set Homology.” Pattern Recognition Letters 33, no. 11 (2012): 1436–44. https://doi.org/10.1016/j.patrec.2011.10.007.
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed